day 201

wow, i lived 200 days in this terrible skin.
*give myself a pat on my shoulder*

just updated some photos of my face.
finally.
i have no motivation to do anything lately.
not even motivated to write about my skin/mood/feeling.
all i know is that i’m feeling like shit and i’m in a very deep shit hole and sinking further.
diving in a shit pond.
haha my sense of humour has went haywire.

as you can see my face isn’t really happy right now.
it’s as bad as my feet imo.

situation of my leg..
calf and thigh are not burning/red.
but many dry patches, i keep scratching certain spots so the skin keep shedding there, but it’s different from the usual withdrawal shed.
skin has a dark shade. looks like dead blood under my skin.

redness on my arms seems to be fading slowly.
SLLLOOOOOOWWWWWWLLLLLLLLLLLLLLYYYYYYYYYYYYYYYYYYYYY.
hands are slowly recovering from another cycle.
shoulders, elbow, wrists are dry.
look like an old hag’s arm.

guess i should count myself lucky that i’m not in a bad situation like this vietnamese who had some really bad drug reaction.
check this link out.

have to keep my head high enough so i don’t suffocate (and die) in the shit pond.
trying to do just that.
i’d be lying if i say i’m doing alright/fine.

5 thoughts on “day 201

  1. Hello!🙂

    I’m a fellow Singaporean! Chanced upon your blog while i was googling steroid withdrawal rebound effect.
    I have my own share of skin problems as well.😦 Was diagnosed with seborrheic dermatitis a while back and as expected, i was given a moderate potent steroid to use. It worked fine then but unfortunately, i think i’m having a flare-up again. T.T

    Anyway, i think you are so SO brave! Just thought i’ll give you some moral support. Hang in there!! You’ve already been through 201 days, i believe things will get better soon! You still have your loving family and friends to support you as well. Don’t give up!❤

    加油加油!!🙂

    • thank you so much for your words of encouragement.. : ) really appreciate it.
      having said that, are you going to continue with the steroids? temporary usage is fine, but for the long term it’s really a big NO NO.. i hope you get better soon!
      have you tried to find out what’s causing the dermatitis in you?

      • You’re welcome!🙂

        Ya, i went to a naturopath (Really expensive in Singapore) and got a food intolerance test. Unfortunately, i don’t think food is the root cause of my problem. It might be a triggering factor but i don’t think it is the main cause. So, i’m nowhere near the cause and solution to my skin problems.

        Was National Skin Centre the only dermatologists that you went to? Have you been to others such as private dermatologists? I know, your experience with dermatologists may have made you lose trust in them. However, i believe there must be at least one out there who sincerely wants to help their patients instead of just dumping steroids on them.
        Are you seeing a dermatologist now? Maybe you can see one and explain your situation to her? I think it’s better to have a specialist to monitor your steroid withdrawal condition.

        Just my 2 cents worth! I hope you get better soon! Hang you there, you are so incredibly strong and beautiful!❤

  2. HAHAH you made me laugh when you said “hang you there”.. thanks again for your nice words.

    i’m not seeing any dermatologist now. i have a fear of seeing them, because they deny what i’m going through and put me to tears, telling me how bad my situation is (i know how bad shape i am in so there’s really no point to reiterate). i’ve only been to the NSC.. no more derm for me. the thing is they can’t do anything to help me, i don’t see any point wasting money to see them.

    as for your problem, maybe you should try TCM. i have a friend’s father who’s doing pretty well with TCM.. he went to raffles hospital TCM i believe.. in the mean time, if those symptoms are bugging you, you can check out earth clinic for some home remedies..!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s